# SDR ASAA2023101045545

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,534 hours, 9,549 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: YB0037463
- Condition: Leaking
- Location: #1 Engine
- Part time: 3,752 hours, 1,164 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DRY MOTOR PROCEDURE FUEL LEAKING FROM TOP OF SERVO FUEL HEATER ALONG WITH LOOSE HARDWARE ON THE TOP OF THE UNIT, #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED FUEL SERVO HEATER OPS CHECK GOOD NO LEAKS NOTED REF AMM 73-11-07-020-005.
